Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ugh!

Has anyone had a course this long before??

Recommended Posts

So I started accutane in March for facial and body acne.

A few months ago, my face cleared, but my back has yet to clear.

There are still alot of blackheads and cysts on my shoulders and back.

I'm so tired of the chapped lips, achy joints, and piss off mood.

So far, it's been 9 months, is this safe?

oh yeah I forgot XD----

I'm 160 pounds

For the first 3 months, it was 40mg a day.

After the 4th month, it was 80mg a day

Share this post


Link to post
Share on other sites

I'm no expert, but for other people to give you a complete answer I think it would be helpful to supply your current (and previous) dosage.

Share this post


Link to post
Share on other sites

3*40*30+6*80*30=3600+14400=18000mg total

160lb=72.6kg

18000mg/72.6kg=248mg/kg

That's over twice the (minimum) cumulative dosage goal of 120mg/kg for a course of Accutane.

You should check with your derm, since that sounds like a ridiculous amount of 'tane to take in one continuous course.

Share this post


Link to post
Share on other sites
3*40*30+6*80*30=3600+14400=18000mg total

160lb=72.6kg

18000mg/72.6kg=248mg/kg

That's over twice the (minimum) cumulative dosage goal of 120mg/kg for a course of Accutane.

You should check with your derm, since that sounds like a ridiculous amount of 'tane to take in one continuous course.

shit~lol

well if that's the case I wonder why am I not clear yet

Share this post


Link to post
Share on other sites

Well thats why u take blood tests regularly. As far as I know, as long as your dermatologist determines from your blood test that you cankeep on accutane, then you can stay for as long as it takes.

Share this post


Link to post
Share on other sites

9 months is a very long time and a lot of accutane. You should have a serious talk with your derm. I think it would be best to stop now (regardless of the acne on your back) and stay off for 2-3 months. Give your body some time off the accutane , you might even clear still. Some people continue to clear after their course. Than in a few months if your bacne is still bad enough consider a second course of accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×